头像

朱广俊 教授

数学科学学院

个人资料

  • 直属机构:数学科学学院
  • 联系电话:
  • 性别:
  • 电子邮箱:zhuguangjun@suda.edu.cn
  • 专业技术职务:
  • 办公地址:维格堂306
  • 毕业院校:
  • 通讯地址:苏州大学数学科学学院
  • 学位:博士
  • 邮编:215006
  • 学历:研究生
  • 传真:

教育经历

教育经历:

工作经历

工作经历:

个人简历

个人简介:

朱广俊, 女,博士,数学科学学院 教授,硕士生导师。

主要从事交换代数,组合交换代数的研究。 研究兴趣:重复度理论、交换的分次环理论、单项式和二项式理论、加权赋值图的代数性质等。主持过国家自然科学基金面上项目1项,江苏省高校自然科学青年基金1项,曾获得江苏省高校优秀中青年和校长境外研修项目12014/10-2015/10先后到国立台湾大学、德国埃森大学,奥斯纳布吕克等访学交流.在《Mathematische Zeitschrift》《Collectanea Mathematica》《Journal of Algebra》《Journal of Algebra and its Applications》《Communications in Algebra国内外重要数学刊物上发表论文近40余篇。


研究领域

研究领域:

交换代数、组合交换代数

开授课程

开授课程:
  • 1、抽象代数1,,数学科学学院,,2020.01.10-,39,36
  • 2、抽象代数1,,数学科学学院,,2020.01.10-,41,36
  • 3、高等代数(Ⅱ),,数学科学学院,,67,90
  • 4、高等代数(II),数学科学学院,本科生,2022/02-2022/07
  • 5、交换代数,数学科学学院,研究生,2022/02-2022/07
课程教学:

科研项目

科研项目:
  • 1、
  • 2、有几何背景的交换分次环的研究,2012-2016/12,2013/01,朱广俊,国家自然科学基金面上项目,50万,11271275,主持
  • 3、江苏省高校优秀中青年和校长境外研修项目,2014-2015/10,2014/10,朱广俊,江苏省教育厅,14万,主持
  • 4、交换代数中分次环的性质的研究,2009-2012/12,2010/01,朱广俊,江苏省科技厅自然科学基金青年基金项目,3万,10KJB110007,主持

论文

论文:
  • 1、The facet ideals of chessboard complexes,submitted
  • 2、Some homological properties of Borel type ideals,submitted
  • 3、Regularity of powers of (parity) binomial edge ideals,submitted
  • 4、Freiman Borel type ideals,submitted
  • 5、The facet ideals of line graph,J. Algebr. Comb.,SCI
  • 6、Algebraic properties of powers of edge ideals of vertex-weighted oriented cycles,Algebra Colloq.,SCI
  • 7、The saturation number of c-bounded stable monomial ideals and their powers,Kyoto J. Math.,SCI,2022
  • 8、Freiman t-pread principal Borel ideals,Math. Notes,SCI
  • 9、Homological shift ideals,Collect. Math.,SCI,2021, 72:157–174.
  • 10、Algebraic properties of edge ideals of some vertex-weighted oriented m-partite graphs,Bull Braz Math Soc.,SCI,2021,52:1005–1023.
  • 11、Freiman cover ideals of unmixed bipartite graphs,Math. Notes,SCI,2021,110: 440–448.
  • 12、Algebraic properties of edge ideals of some vertex-weighted oriented cyclic graphs,Algebra Colloq.,SCI,2021,28: 253–268.
  • 13、Projective dimension and regularity of powers of edge ideals of vertex-weighted rooted forests,Bull. Malays. Math. Sci. Soc.,SCI,2021,44: 2215 –2233.
  • 14、Regularity and projective dimension of powers of edge ideal of the disjoint union of some weighted oriented gapfree bipartite graphs,J. Algebra Appl.,SCI,2020,2050233
  • 15、Sortable Freiman ideals,Math. Notes,SCI,2020,107: 946–952.
  • 16、The relevance of Freiman’s theorem for combinatorial commutative algebra,Math. Z.,SCI,2019,291: 999–1014.
  • 17、On the fiber cone of monomial ideals,Arch. Math.,SCI,2019,113: 469–481.
  • 18、Freiman ideals,Commun. Algebra,SCI,2019,47: 407–423.
  • 19、Projective dimension and regularity of edge ideals of some weighted oriented graphs,Rocky Mountain J. Math.,SCI,2019,49:1392-1406.
  • 20、Projective dimension and regularity of path ideals of cycles,J. Algebra Appl.,SCI,2018,17: 1850188.
  • 21、Projective dimension and regularity of the path ideal of the line graph,J. Algebra Appl.,SCI,2018,17 : 1850068.
  • 22、Depth and Stanley depth of the path ideal associated to an n-cyclic graph,Turk J. Math.,SCI,2017,41:1174- 1183.
  • 23、A lower bound for stanley depth of squarefree monomial ideals,Turk J. Math.,SCI,2016,40: 816- 823.
  • 24、Shellability of simplicial complexes and simplicial complexes with the free vertex property,Turk J. Math.,SCI,2016,40:181 - 190.
  • 25、Arithmetical rank of the edge ideals of some n-cyclic graphs with a common edge,Turk J. Math.,SCI,2015,39: 112 - 123.
  • 26、Castelnuovo-Mumford regularity of fiber cones of filtered modules,Miskolc Math. Notes,SCI,2015,16: 843-851.
  • 27、The Joint Reduction Number and Upper Bounds of Hilbert Series of Fiber Cones,Algebra Colloq.,SCI,2013,20: 653-662.
  • 28、Primary ideals with good fiber cone,Commun. Algebra,SCI,2011,39 : 2276-2289.
  • 29、A Lower bound on the second fiber coefficient of the fiber cones,Commun. Algebra,SCI,2010,38: 1919-1929.
  • 30、Fiber Coefficients and Depth of Fiber Cones,Commun. Algebra,SCI,2009,37: 3686-3696.
  • 31、Depth of fiber cones of ideals with almost minimal mixed multiplicity,J. Algebra,SCI,2008,320: 3534-3542.
  • 32、On Fiber Coefficients of Fiber Cones,Commun. Algebra,SCI,2008,36: 4120-4131.
  • 33、On Hilbert Coefficients of Filtrations,Chinese Annals of Mathematics, Series B,SCI,2007,28: 543-554.
  • 34、Co-Cohen-Macaulayness of certain graded Artinian modules,Commun. Algebra,SCI,1999,27: 89–104.

科技成果

软件著作 软件著作: 专利 专利:

荣誉及奖励

荣誉及奖励:

招生信息

招生信息:

联系电话(微信同号):13812756402


招生信息1:

学位:博士

毕业院校:

电子邮箱:zhuguangjun@suda.edu.cn

办公地址:维格堂306

联系电话:

12 访问

相关教师